MathSciNet Relay Station
MathSciNet bibliographic data
MR242890 (39 #4217) 16.49
Artin, M. On Azumaya algebras and finite dimensional representations of rings. J. Algebra 11 1969 532–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement